[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.211.179.232. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
August 1976

Hepatic AdenomaObservations After Estrogen Withdrawal

Author Affiliations

From the departments of surgery (Dr Andersen) and pathology (Dr Packer), University of South Florida and St Joseph's Hospital, Tampa, Fla.

Arch Surg. 1976;111(8):898-900. doi:10.1001/archsurg.1976.01360260066018
Abstract

• A case of ruptured, benign hepatic adenoma occurred in a young woman taking oral contraceptives. Our observation of this patient after biopsy and control of hemorrhage is the subject of this report. We support the concept that these tumors may regress or remain dormant after estrogen withdrawal, and question the need for routine resection of benign hepatic adenomas. Further observations of growth patterns after estrogen withdrawal are needed.

(Arch Surg 111:898-900, 1976)

×